# SDR AALA202106029017

- Difficulty date: May 29, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 26,357 hours, 2,993 cycles
- System (JASC): 3810 · Potable Water System
- Part: Relay
- Condition: Faulty
- Location: Potable Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: NO POTABLE WATER FLOW, FLIGHT DECLARED EMERGENCY AND RETURNED TO FIELD. REPLACED RELAY K38018 WITH NEW, OPS CHECK GOOD.
